Jun 16, 2000
What is the possible dangers of antiretroviral therapy with a gallon a week drinker who has Hep B and HIV?
Response from Dr. Dieterich
The danger is not from the antiretroviral therapy, but from the alcohol. It will accelerate the course to cirrhosis and end stage liver disease. The alcohol needs to stop ASAP. Someone who is drinking like that can find help if they want it. There are many chapters of AA all over the country that will be willing to help with recovery. Best of Luck! DTD
What is safe?
Detection of Hep C
- Stinging Pain After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Chlamydia Symptoms Won't Go Away
- How Long Should You Wait To Get Tested For Chlamydia?
- Incurable Sexually Transmitted Diseases
- My Vagina Hurts And Has A Strange Smell Could It Be A Std
- 12 Week Test And Protected Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.